edoc

Items where contributor is "Masser, David"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2014 | 2013 | 2012 | 2009

2015

Derksen, Harm and Masser, David. (2015) Linear equations over multiplicative groups, recurrences, and mixing II. Indagationes Mathematicae , 26 (1). pp. 113-136.

Masser, David and Zannier, Umberto. (2015) Torsion points on families of abelian surfaces and Pell's equation over polynomial rings. Journal of the European Mathematical Society, 17 (9). pp. 2379-2416.

Ghioca, Dragos and Masser, David and Zannier, Umberto. (2015) Bounded height conjecture for function fields. New York journal of mathematics, 21. pp. 837-846.

2014

Masser, David and Zannier, Umberto. (2014) Torsion points of families of products of elliptic curves. Advances in mathematics, Vol. 259. S. 116-133.

Masser, David. (2014) Unlikely intersections for curves in multiplicative groups over positive characteristic. The quarterly journal of mathematics, Vol. 65, H. 2. S. 505-515.

Masser, David and Wuestholz, Gisbert. (2014) Polarization estimates for abelian varieties. Algebra & number theory, Vol. 8, H. 5. S. 1045-1070.

2013

Bilu, Yuri and Masser, David and Zannier, Umberto. (2013) An effective "theorem of André" for CM-points on a plane curve. Mathematical proceedings of the Cambridge Philosophical Society, Vol. 154, H. 1 , S. 145–152.

Chatzidakis, Zoé and Ghioca, Dragos and Masser, David and Maurin, Guillaume. (2013) Unlikely, likely and impossible intersections without algebraic groups. Atti della Accademia nazionale dei Lincei. Classe di scienze fisiche, matematiche e naturali. Rendiconti lincei. Matematica e applicazioni, Vol. 24, H. 4 , S. 485–501.

2012

Derksen, Harm and Masser, David. (2012) Linear equations over multiplicative groups, recurrences, and mixing I. Proceedings of the London Mathematical Society, Vol. 104, H. 5. S. 1045-1083.

Masser, David and Zannier, Umberto. (2012) Torsion points on families of squares of elliptic curves. Mathematische Annalen, Vol. 352, H. 2. S. 453-484.

Zannier, Umberto. (2012) Some problems of unlikely intersections in arithmetic and geometry. Annals of mathematics studies, No. 181. Princeton.

2009

Masser, David. (2009) Multiplicative dependence of values of algebraic functions. In: Analytic number theory : essays in honour of Klaus Roth. Cambridge, S. 324-333.